# SDR SFOA20110804001

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- Aircraft time: 11,934 hours, 12,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: F10A260100A3
- Part serial: 1026
- Condition: Cracked
- Location: Cockpit
- Part time: 6,553 hours, 7,477 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER REACHING THIS ALTITUDE THE PILOT’S WINDOW CRACKED IN NUMEROUS PLACES.  FOLLOWING FLIGHT MANUAL PROCEDURES, THE CREW SLOWED THE AIRCRAFT TO 230K AND DESCENDED TO AN ALTITUDE WHERE A CABIN DIFFERENTIAL PRESSURE OF 7.5 COULD BE MAINTAINED.  THE CREW THEN DECIDED TO DIVERT TO NEAREST AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  THERE WAS NO LOSS OF PRESSURIZATION, NO INDICATION OF ANY IMPACT, THE AIRCRAFT APPEARED TO BE OPERATING NORMALLY, AND THE WINDSHIELD HEAT WAS ON.  IT WAS DECIDED TO REPLACE THE WINDSHIELD WHERE IT LANDED.  THE WINDSHIELD WAS LAST REPLACED IN 1995 AND A SERVICEABLE WINDSHIELD WAS INSTALLED AT THAT TIME.  IT IS BELIEVED THAT THE CAUSE OF THE CRACKS WERE DUE TO EROSION OF THE OUTER SURFACE ANTI-STATIC COATING, AND A STATIC BUILD UP ON THE OUTER SURFACE OF THE WINDOW WHICH FOUND A GROUND PATH THROUGH THE WINDOW VIA THE WINDSHIELD HEATING ELEMENTS.
